Bulletin of the American Mathematical Society

An exact sequence for submersions

J. Wolfgang Smith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 2 (1968), 233-236.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529518

Mathematical Reviews number (MathSciNet)
MR0221512

Zentralblatt MATH identifier
0157.54101

Citation

Smith, J. Wolfgang. An exact sequence for submersions. Bull. Amer. Math. Soc. 74 (1968), no. 2, 233--236. https://projecteuclid.org/euclid.bams/1183529518


Export citation

References

  • 1. B. C. Chang and J. W. Smith, Singular homology of topological objects (to appear).
  • 2. E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966.